# SDR CALA2013090991120

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 51,646 hours, 20,302 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R REPEAT LEAK SQUEAL NOISE DURING CLIMB.  NO NOISE AT CRZ FL330.  DOOR COVER PLATE FOUND TO BE OUT OF ADJUSTMENT.  ADJUSTED IAW MANUAL.  A-C OK FOR SERVICE.
